# SDR FDEA201602230677

- Difficulty date: February 23, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 83,538 hours, 27,155 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 292DF
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOORBOARD AT STATION 1915, RBL 42 HAS DELAMINATION, SHOWING DETERIORATION.  R & R FLOORBOARD IAW TO0 SRZ-25-005.
